UNIGE document Scientific Article
previous document  unige:12493  next document
add to browser collection
Title

Geometric characterization of hyperelliptic Riemann surfaces

Author
Published in Annales Academiae scientiarum Fennicae. A. 1, Mathematica. 2000, vol. 25, p. 85-90
Full text
Article (Published version) (160 Kb) - public document Free access
Structures
Citation
(ISO format)
SCHMUTZ SCHALLER, Paul. Geometric characterization of hyperelliptic Riemann surfaces. In: Annales Academiae scientiarum Fennicae. A. 1, Mathematica, 2000, vol. 25, p. 85-90. https://archive-ouverte.unige.ch/unige:12493

120 hits

223 downloads

Update

Deposited on : 2010-11-16

Export document
Format :
Citation style :